# SDR AALA202109096169

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737-8
- Aircraft serial: 44446
- Aircraft time: 5,312 hours, 2,091 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 8222130001
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT, PROXIMITY WARNING SYSTEM FAIL AND WEATHER RADAR FAIL AND ANNUNCIATED. APPROVED AS SOON AS RADAR WAS TURNED ON. AIRCRAFT RETURNED TO MIA. REPLACED WEATHER RADAR ANTENNA DRIVE AND TESTED PER AMM 34-41-11.
